Fantage Forum
Welcome to the Fantage Forum.


Fantage Cheats, Secrets, Glitches, Info & Help.
 
HomeFAQSearchMemberlistRegisterLog inUsergroups


Share | 
 

 .-."

View previous topic View next topic Go down 
AuthorMessage
snake
Former Staff
Former Staff


Posts : 1130
Join date : 2010-01-26
Age : 18

PostSubject: .-."   Mon Mar 28, 2011 8:50 am

agh.
i just wanted to tell you guys i will be on but not for like 5 hours for maybe a week or so; i've been sick, as some of you might know, and now i happened to break out in a rash...?
i took some benadryl and i'm hoping that'll help, but, if the rash isn't gone in a few days then yeah... i'll still be on but not as much as usual.
so see ya soon?

-n

edit;
LOL SO IT TURNS OUT IT WAS THE MUCINEX I TOOK.
i googled "i took mucinex now i have a rash"
first thing that came up;
"I think Mucinex can give you a fever, or a rash..."
side effects. /twilight zone music
wot?
okay well, yeah, just wanted to let you guys know it's a false alarm~
when the mucinex wears off the rash'll probably be gone ^^
Back to top Go down
View user profile
 
.-."
View previous topic View next topic Back to top 
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
Fantage Forum :: Off-Topic :: Forum Lounge-
Jump to: